# SDR MEX2003119

- Difficulty date: April 5, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: XATPM
- Make and model: Doug MD-88
- Aircraft serial: 49671
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6227878201
- Condition: Failed
- Location: Atc
- Part time: 2,770 hours, 1,847 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED ATC TRANSPONDER OUT OFF SERVICE.  WITH ATC TRANSPONDER FAILURE WAS REQUESTD TO FAA ATCA TO OPERATE IAW MEL34-22 (AUTHORIZATION NR ZFWZM04052003).  DURING OVERNIGHT SERVICE BOTH ATC TRANSPONDERS, LOWER ANTENNA AND TRANSFERENCE RELAY WERE REPLACED IAW MM, TESTS CORRECT.
